Double Lie algebroids and representations up to homotopy

Gracia-Saz, A., Jotz Lean, M., Mackenzie, K.C. et al. (1 more author) (2018) Double Lie algebroids and representations up to homotopy. Journal of Homotopy and Related Structures, 13 (2). pp. 287-319. ISSN 2193-8407



Copyright, Publisher and Additional Information: © The Author(s) 2017. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Double Lie algebroids; Representations up to homotopy; Matched pairs
  • Published (online): 7 July 2017
  • Published: June 2018
  • Accepted: 25 May 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 06 Nov 2017 16:46
Last Modified: 14 Jan 2020 15:18
Published Version:
Status: Published online
Publisher: Springer
Refereed: Yes
Identification Number:
Related URLs:

Share / Export